# SDR FDEA202408161253

- Difficulty date: August 16, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A0007023000661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON AFTER CARGO DOOR LOWER FACE AT BEAM5 BETWEEN   FR62A AND 63,EVALUATE TO DETERMINE WHETHER IT IS MAJOR OR MINOR AND WHETHER   ACCOMPLISHED PER APPROVED DATA. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING DOUBLER REPAIR WAS EVALUATED AND DETERMINED IT WITHOUT FAA   APPROVED DATA, REPORTED TO FEDEX ENGINEER THEN PERFORMED THE DOUBLER REPAIR ON   AFT CARGO DOOR L-SECTION OF BEAM 5 BETWEEN FR62~63 I.A.W. FAA APPROVED DATA: EA#6-  5232-T0380437, CARGO - AFT CARGO COMP DOOR - EXISTING REPAIR ON LOWER L-SECTION   BETWEEN FR62A AND FR63. THIS REPAIR IS APPROVED PER RDAF FOR 6 MONTHS PENDING DTA AND CLASSIFIED AS MAJOR PER GMM 6-2-100. MAJOR REPAIR.
